# SDR SIMA200320811

- Difficulty date: July 27, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Part serial: 7824
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-FLIGHT, THE CREW NOTED EMERGENCY EXIT LIGHTS AT ROW 12 TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AC/DC INVERTER IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
